Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties


Author: Zhaohua Luo
Journal: Bull. Amer. Math. Soc. 19 (1988), 319-323
MSC (1985): Primary 14J99; Secondary 14C20
DOI: https://doi.org/10.1090/S0273-0979-1988-15657-1
MathSciNet review: 940496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Iitaka, On logarithmic Kodaira dimension of algebraic varieties, Complex Analysis and Algebraic Geometry, Iwanami, 1977. MR 569688
  • 2. Zhao Hua Luo, Kodaira dimension of algebraic function fields, Amer. J. Math. 109 (1987), no. 4, 669–693. MR 900035, https://doi.org/10.2307/2374609
  • 3. Zhao Hua Luo, Ramification divisor of regular schemes, Proceedings of the International Symposium on Mathematics and Theoretical Physics (Guarujá, 1989) Sympos. Gaussiana Ser. A Math. Theoret. Phys., vol. 1, Inst. Gaussianum, Toronto, ON, 1990, pp. 308–334. MR 1138236
  • 4. Tie Luo and Zhao Hua Luo, Factorization of birational morphisms with fiber dimension bounded by 1, Math. Ann. 282 (1988), no. 4, 529–534. MR 970216, https://doi.org/10.1007/BF01462880
  • 5. H. Stichtenoth, Über das Geschlecht eines inseparablen Funktionenkörpers, Manuscripta Math 14 (1974), 173-182. MR 354678

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14J99, 14C20

Retrieve articles in all journals with MSC (1985): 14J99, 14C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15657-1

American Mathematical Society